Discussiones Mathematicae Differential Inclusions 15(2) (1995) 213-219
Bing Gen Zhang
Department of Applied Mathematics Ocean University of
Shu Tang Liu
Department of Mathematics Binzhou Normal College
This paper is concerned with the delay partial difference equation
where pi are real numbers, ki and li are nonnegative integers, u is a positive integer. Sufficient and necessary conditions for all solutions of (1) to be oscillatory are obtained.
Keywords: partial difference equations, oscillation, characteristic equation.
1991 Mathematics Subject Classification: 39A10.
|||S.S. Cheng, B.G. Zhang, Qualitative theory of partial difference equations (I): Oscillation of nonlinear partial difference equations, Tamkang J. Math. 25 (3) (1994), 279-288.|
|||B.G. Zhang, S.T. Liu, S.S. Cheng, Oscillation of a class of delay partial difference equations, J. Difference Equations and its Applications, 1 (1995), 215-226.|
|||Li Xiang-ping, Partial difference equations used in the study of molecular orbits, Acta Chimica SINICA, 40 (8) (1982), 688-698.|
|||W.G. Kelley, A.C. Peterson, Difference Equations, Academic Press, Inc., New York 1991.|